On automorphisms of a class of normal transformation semigroups

Document Type : Research Paper

Authors

1 Department of Mathematics, Center for Distance and Online Education, Chandigarh University, Mohali, Punjab, India.

2 Department of Mathematics, Central University of Kashmir, Ganderbal 191201, India.

Abstract

In this paper, we are interested in the (as yet) unsolved problem of determining all subsemigroups of T(X) in which every automorphism is inner. We show that the semigroup of full transformations with restriction on a fixed set is bijective, {\it{has an inner automorphism property}} \textbf{(i.a.p)}.

Keywords


[1] J. M. Howie, Fundamentals of Semigroup Theory, Vol. 12 of London Mathematical Society Monographs, New series, The Clarendon Press, Oxford University Press, New York, 1995.
[2] E. Laysirikul, Semigroups of full transformations with the restriction on the fixed set is bijective, Thai J. Math., 14 No. 2 (2016) 497-503.
[3] I. Levi and G. R. Wood, On Automorphisms of transformation semigroups, Semigr. Forum., 48 (1994) 63-70.
[4] K. D. Magill, Automorphisms of semigroup of all relations on a set, Canas. Math. Bull., 9 No. 1 (1966) 73-77.
[5] A. I. Mal’cev, Symmetric groupoids, Math. Sbornik N. S., 31 (1952) 146-151.
[6] D. J. Mir, A. S. Alali, On centralizers of idempotents with restricted range, Symmetry, 16 No. 6 (2024) 769.
[7] D. J. Mir, A. H. Shah and S. A. Ahanger, On Automorphisms of monotone transformation posemigroups, Asian-Eur. J. Math., 15 No. 02 (2022) 2250032.
[8] I. Schreier, Uber Abbildungen einer absrakten Menge Auf ihre Telimengen, Fund. Math., 28 No. 1 (1936) 261-264.
[9] A. H. Shah, and D. J. Mir, On automorphisms of strong semilattices of π-groups, Int. J. Nonlinear Anal. Appl., 13 No. 2 (2022) 3031-3036.
[10] A. H. Shah, D. J. Mir, and N. M. Khan, On automorphisms of strong semilattices of groups, Mathematics Open, 1 (2022) 2250002.
[11] A. H. Shah, D. J. Mir and T. Quinn-Gregson, Inner automorphisms of Clifford monoids, Hacet. J. Math. Stat., 53 No. 4 (2024) 1060-1074.
[12] R. P. Sullivan, Automorphisms of transformation semigroups, J. Austral Math. Soc., 20 No. 1 (1975) 77-84.
[13] J. S. V. Symons, Normal transformation semigroups, J. Austral. Math. Soc., 22 No. 4 (1976) 385-390.